# SDR EVGR201409250001

- Difficulty date: September 25, 2014
- Submitted: October 10, 2014
- Operation: General aviation
- Aircraft: N61JA
- Make and model: Helio H-295
- Aircraft serial: 1286
- Engine: Lyc GO480G1D6
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Part number: 3950404000
- Condition: Cracked
- Location: Tail Wheel
- Part time: 8 hours, 18 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH HOOKS OF ONE OF THE TWO SPRING HOOKS, TAIL WHEEL STEERING SPRING, CRACKED AND FAILED.  THE ASSEMBLY ONLY HAD 7.6 HOURS TIME IN SERVICE AND 18 LANDINGS WHEN IT FAILED.   VISUAL EXAMINATION WITH A MAGNIFYING LENS REVEALED RUST IN THE CRACK INITIATION AREA OF THE HOOKS ON THE FAILED ASSY.
